Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had bleeding after taking emergency pill. Sore nipples with spotting. Reason?

So about four weeks ago I ve had sex and the condom broke I took plan b on the third day because I am not on birth control . A couple days later I took plan b I had a heavy period that lasted up to a week. Throughout the four weeks I ve had Clear regular discharge which is normal for me. But now fourth week in, I ve been getting very sore nipples and had brown spotting as well as pink discharge. My next period isn t due till a next 2 weeks. What could this be?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The intermittent bleeding and spotting that you are having is likely to be due to the emergency pill that you took. It is associated with such hormonal disturbances commonly. Please wait for your regular periods.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL

Dr. Rakhi Tayal
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor